# SDR IPXA2020041754330

- Difficulty date: April 16, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 85,538 hours, 17,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tensioner
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABLE TO OPEN CREW ENTRY DOOR, LEFT SIDE IS OFF TRACK.   REPLACED THE TENSIONER IAW MM 52-11-03. ADJUSTED AND TESTED IAW 52-11-02.
